HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback

茨城大学機関リポジトリ >
College of Science >
Mathematical journal of Ibaraki University (ISSN 1883-4353) >

 
Title :A note on denominator ideals of linear fractional transforms of an anti-integral element over an integral domain
Authors :SATO, Junro
BABA, Kiyoshi
YOSHIDA, Ken-ichi
Issue Date :2002
Type Local :雑誌掲載論文
Publisher :Faculty of Science, Ibaraki University
URI :http://hdl.handle.net/10109/3090
Citation :Mathematical Journal of Ibaraki University Vol.34 p.29 -31
Appears in Collections:Mathematical journal of Ibaraki University (ISSN 1883-4353)

Files in This Item:

File Description SizeFormat
20110380.pdf244KbAdobe PDFView/Open